# SDR AALA2018101227010

- Difficulty date: October 17, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 8,405 hours, 3,267 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7207376
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

CRUISE ALTITUDE 37,000 FT, AUTO FAIL LIGHT CAME ON.  WHILE RUNNING THE CHECKLIST FOR AUTO FAIL, CABIN PRESSURE WAS UNCONTROLLABLE. CABIN COULD NOT BE CONTROLLED, DIVERTED,  CABIN OXYGEN MASKS WERE DEPLOYED,  AN EMERGENCY WAS DECLARED AND LANDED WITHOUT INCIDENT.   THE AIRCRAFT WAS GROUNDED.   FOUND ONE OF THE CABIN SAFETY PRESSURE VALVES TO BE UNRELIABLE, TEST FAILED.  REPLACED BOTH UPPER AND LOWER PRESSURE RELIEF VALVES IAW AMM 21-32-01.
